# SDR DALA13014565637

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 55,033 hours, 18,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 715-725
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 715 TO 725, RBL 45.5 FOUND OTBD FLANGES TRAP UPPER SURFACE CORROSION.  CORROSION REMOVED IAW SRM 51-40-02.  NEW SHIM FABRICATED IAW EA 56-187026 AND INSTALLED IAW SRM 51-40-02.
